# SDR GLBA2001048

- Difficulty date: February 27, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 11,363 hours, 15,379 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1303800415
- Part serial: 154
- Condition: Inoperative
- Location: Cockpit
- Part time: 43 hours, 48 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

RETURN TO BLOCK.  RIGHT ENGINE ITT WENT TO 1200.  REPAIRED T5 HARNESS AND REMOVED AND REPLACED INDICATOR.
